# SDR CALA9900706

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK AND LOOSE RIVETS IN FUSELAGE SKIN ABOVE LEFT AFT NOSE WHEEL WELL DOOR AFT HINGE AREA.  THE CRACKED AREA AND RIVETS WERE REMOVED IAW SRM 51-30-2.  A DOUBLER WAS INSTALLED IAW SRM 53-05-00, PAGE 169 AND 51-10-3, PAGE 1.
